# SDR SWIA200718626

- Difficulty date: August 22, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 10,460 hours, 9,150 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE AFTER SELECTING GEAR UP AFTER TAKEOFF.  RETURNED TO FIELD, FLIGHT NR 6378.  ADJUSTED NOSE GEAR PROX SENSOR BRACKET AND PERFORMED NOSE GEAR SWING.  OPS CHECK GOOD.
